Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took primolut-n and still no periods. What could be the cause?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
Question
am 21, I took primolut-n 3 days b4 my date 11th july to postpone periods as I was on a trip. I took 1 each day for 6 days...n now its 19th july, n I stopped the medication 6 days ago, n still havnt got my periods. ..my bf and I did dry hump ( with cloths on ) in the trip. Could I b pregnant ? Or can it be due to primolut-n or stress ? Plsss help. Im worried
Posted Fri, 9 Aug 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Arif N Khan 10 minutes later
Hi,
Thank you for choosing XXXXXXX Its unlikely you will be pregnant with the act you have mentioned. I suggest you to wait for another 3 days, if you still dont get your period kindly do a urine pregnancy test to rule out pregnancy.
I strongly feel your delayed periods might be due to primolut. But, there is still remote chance of pregnancy. Hence I advise not to take stress and wait for another 3 days, you might get your withdrawl bleed.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: Took primolut-n and still no periods. What could be the cause? 2 hours later
Thanks a lot...it did make me relieved to some extent
 
 
Answered by Dr. Arif N Khan 5 hours later
Thank you for the reply. If you do not have any clarification you can close the discussion and rate the answer. Wish you good health.
Regards,
Dr Arif
You can consult me again directly through my profile
WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor